# SDR RAIA00308209

- Difficulty date: August 7, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- Aircraft time: 14,707 hours, 16,646 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 1415501517
- Condition: Broken
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK FOUND RUDDER STOP ARM BROKEN AND RUDDER STOP LYING IN THE TAIL CONE AREA. SUBSEQUENT FLEET INSPECTION IDENTIFIED TWO ADDITIONAL RUDDER STOP ARMS BENT.  REMOVED AND REPLACED RUDDER STOP ARMS.
